MathSciNet Relay Station
MathSciNet bibliographic data
MR971858 62P05
De Vylder, F.; Goovaerts, M. J. Recursive calculation of finite-time ruin probabilities. Insurance Math. Econom. 7 (1988), no. 1, 1–7.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement